# SDR UALA2013040202149

- Difficulty date: March 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,355 hours, 23,110 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cap
- Condition: Missing
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH VOLT CAP MISSING COCKPIT WINDOW R2.  INSTALLED NEW CAP.
